# SDR DL76L954198

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS HAVE BEEN REPORTED IN THE NR 2 ENGINE PYLON O/B STRUT SKIN.  THEY BOTH GO THROUGH BOTH SHEETS OF THE BONDED SKIN ASSEMBLY.  REPAIRED PER DL ERA 271951-14.
